# SDR SWAA2022031606819

- Difficulty date: September 4, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Acb Door Cut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE NUTPLATE STRIP UNDER FLOOR STRAP STA 847+1' TO 847+6' RBL 18 WL 162 HAS CORROSION AROUND NUTPLATES / REMOVED CORRODED NUT PLATE STRIP AT AFT CARGO DOOR SURROUND STRUCTURE FLOOR STRAP STA 847+6 RBL 18 WL 162 IAW SRM 51-40-02-0G-0 EVALUATED STRIP NO ALLOWABLE LIMITS FOUND IN SRM 53-60-15-1A-1. FABRICATED NEW STRIP I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 146A8128. INSTALLED FABRICATED STRIP I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 146A0081.
